# SDR AUS20040204

- Difficulty date: February 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 8623853
- Condition: Worn
- Location: Mlg
- Part time: 5,642 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR EXTENSION HYDRAULIC PIPE WORN THROUGH BY CONTACT WITH THE NLG BRAKE FLUID COVER ASSEMBLY.   LOSS OF HYDRAULIC FLUID.
